MathSciNet Relay Station
MathSciNet bibliographic data
MR1266557 33C20 (05A15 57N37)
Andrews, G. E.; Jackson, D. M.; Visentin, T. I. A hypergeometric analysis of the genus series for a class of $2$-cell embeddings in orientable surfaces. SIAM J. Math. Anal. 25 (1994), no. 2, 243–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement